# SDR USAA2012032200006

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 62,214 hours, 41,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 3 INCH CRACK IN FUSELAGE SKIN AT BS 727E+4 INCHES, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E+4 INCHES, S23L IAW B737 SRM 53-00-01 REPAIR 31 DETAIL XI.
